# SDR 2005FA0000602

- Difficulty date: April 13, 2005
- Submitted: April 29, 2005
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4D5
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: R25VON
- Part serial: P01001
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 20 MINUTES INTO ENGINE, START CHARGING SYSTEM STILL SHOWING 7 AMPS OF CHARGING.  MAINT TECH FOUND VLOTAGE REGULATOR WAS NOT WORKING.  VOLTAGE REGULATOR WAS REPLACED AND OPERATIONAL CHECK OF CHARGING SYSTEM CHECK, GOOD.  NO RECOMMENDATIONS AT THIS TIME.
